CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
newcriteriaforoscillationofvectorparabolicequationswithcontinuousdistributionarguments 期刊论文
数学季刊, 2011, 卷号: 026, 期号: 002, 页码: 260
Authors:  LI Yuandan;  LUO Liping;  YU Yuanhong
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
表整数为八个三角数的表法数目英文 期刊论文
数学季刊, 2000, 卷号: 15, 期号: 4, 页码: 66
Authors:  林甲富
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
apropertyofmraofmultiplicityrwithanarbitrarydilationmatrix 期刊论文
数学季刊, 1999, 卷号: 014, 期号: 003, 页码: 92
Authors:  Chu B(楚冰);  Li DF(李登峰);  Xue MZ(薛明志)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
anoscillationcriterionforsecondordersuperlineardifferentialequations 期刊论文
数学季刊, 1997, 卷号: 12, 期号: 3, 页码: 1
Authors:  Chen WD(陈文灯);  Yu YH(俞元洪)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ontheoscillationofsolutionsofsecondordernonlineardifferenceequations 期刊论文
数学季刊, 1997, 卷号: 12, 期号: 3, 页码: 15
Authors:  Yu YH(俞元洪);  Lin SZ(林诗仲)
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
ontheoscillationofthefourthorderdifferentialequations 期刊论文
数学季刊, 1997, 卷号: 012, 期号: 004, 页码: 1
Authors:  Feng BL(冯滨鲁);  Yu YH(俞元洪)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
thefinitedeterminationanduniversalunfoldingofbifurcationproblems 期刊论文
数学季刊, 1995, 卷号: 10, 期号: 4, 页码: 128
Authors:  Zou JC(邹建成)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
关于吴方法应用在非线性规划问题中的几个测试问题 期刊论文
数学季刊, 1994, 卷号: 009, 期号: 002, 页码: 8
Authors:  吴天骄
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
周期系数ricatti方程之周期解 期刊论文
数学季刊, 1992, 卷号: 007, 期号: 001, 页码: 22
Authors:  赵怀忠
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
riemann流形上热半群的注记 期刊论文
数学季刊, 1992, 卷号: 007, 期号: 001, 页码: 89
Authors:  卢克平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10